# SDR EIA2001059

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FORWARD PIT DOOR AFT TORQUE WEB FS 427-434 L24R TO L29R, NUMEROUS INCORRECTLY INSTALLED FASTENERS, NUTPLATE HOLES ELONGATED AND SURFACE CORROSION UNDER NUTPLATES.  REPAIRED FORWARD PIT DOR AFT TORQUE WEB PER ECRA 933-53-065-2.  (M)
